Alert archive / Arizona / Red Flag Warnings in 2006

Red Flag Warning 8, NWS Flagstaff, AZ

April 22, 2006Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 22, 2006, 5:25 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 22, 2006, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2006, 5:25 AM MST (12:25 UTC)
In effect from
Apr 22, 2006, 10:00 AM MST
Expired
Apr 22, 2006, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 12:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 0.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2006-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2006-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2863 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KFGZ 221225
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
525 AM MST SAT APR 22 2006

AZZ109>114-139-140-222030-
/O.UPG.KFGZ.FW.A.0004.060422T1700Z-060423T0300Z/
/O.NEW.KFGZ.FW.W.0008.060422T1700Z-060423T0300Z/
/O.NEW.KFGZ.FW.A.0005.060423T1700Z-060424T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
525 AM MST SAT APR 22 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA TODAY AND
SUNDAY...BRINGING WINDY CONDITIONS...ALONG WITH CONTINUED LOW
RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE
EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS THE WARNING
AREA...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE
LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ104-115>117-222030-
/O.UPG.KFGZ.FW.A.0004.060422T1700Z-060423T0300Z/
/O.NEW.KFGZ.FW.W.0008.060422T1700Z-060423T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
525 AM MST SAT APR 22 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING BELOW 7000 FEET DUE TO LOW RELATIVE HUMIDITIES AND
STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. THE FIRE WEATHER WATCH FOR THIS AREA IS NO LONGER IN
EFFECT.

A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA TODAY AND
SUNDAY...BRINGING WINDY CONDITIONS...ALONG WITH CONTINUED LOW
RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE
EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS THE WARNING
AREA...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY
WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ105>107-222030-
/O.UPG.KFGZ.FW.A.0004.060422T1700Z-060423T0300Z/
/O.NEW.KFGZ.FW.W.0008.060422T1700Z-060423T0300Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
525 AM MST SAT APR 22 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. THE FIRE WEATHER WATCH FOR THIS AREA FOR THIS AREA IS
NO LONGER IN EFFECT.

A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA TODAY AND
SUNDAY...BRINGING WINDY CONDITIONS...ALONG WITH CONTINUED LOW
RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE
EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS THE WARNING
AREA...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY
WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
2 follow-up statements
000 
WWUS85 KFGZ 221957
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1257 PM MST SAT APR 22 2006

AZZ109>114-139-140-230300-
/O.CON.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/
/O.CON.KFGZ.FW.A.0005.060423T1700Z-060424T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1257 PM MST SAT APR 22 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING. 

A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA THIS AFTERNOON AND
AGAIN SUNDAY...BRINGING WINDY CONDITIONS...AND LOW RELATIVE
HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO
RANGE FROM 9 TO 15 PERCENT ACROSS NORTHEASTERN ARIZONA BOTH
AFTERNOONS...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE
LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ104-115>117-230300-
/O.CON.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
1257 PM MST SAT APR 22 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING BELOW 7000 FEET DUE TO LOW RELATIVE HUMIDITIES AND 
STRONG WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA THIS AFTERNOON...
BRINGING WINDY CONDITIONS AND LOW RELATIVE HUMIDITIES. AFTERNOON
MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15
PERCENT ACROSS THE WARNING AREA... WHILE SOUTH TO SOUTHWEST WINDS
OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER
THAN 35 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ105>107-230300-
/O.CON.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
1257 PM MST SAT APR 22 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA THIS AFTERNOON...
BRINGING WINDY CONDITIONS AND LOW RELATIVE HUMIDITIES. AFTERNOON
MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15
PERCENT ACROSS THE WARNING AREA... WHILE SOUTH TO SOUTHWEST WINDS
OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER
THAN 35 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 230245
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
745 PM MST SAT APR 22 2006

AZZ109>114-139-140-231045-
/O.EXP.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/
/O.CON.KFGZ.FW.A.0005.060423T1700Z-060424T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
745 PM MST SAT APR 22 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING.

WINDS HAVE BEGUN TO DECREASE AND RELATIVE HUMIDITIES ARE SLOWLY
RISING THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE THIS
EVENING.

THE DRY STORM SYSTEM THAT AFFECTED NORTHERN ARIZONA THIS
AFTERNOON WILL CONTINUE TO IMPACT THE REGION ON SUNDAY BRINGING
WINDY CONDITIONS AND LOW RELATIVE HUMIDITIES. AFTERNOON MINIMUM
RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15 PERCENT
ACROSS NORTHEASTERN ARIZONA ON SUNDAY AFTERNOON...WHILE SOUTH TO
SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS
NEAR OR GREATER THAN 35 MPH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$

AZZ104-115>117-230345-
/O.EXP.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
745 PM MST SAT APR 22 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE BEGUN TO DIMINISH AND RELATIVE HUMIDITIES ARE SLOWLY
INCREASING...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE
AT 8 PM MST THIS EVENING.

$$

AZZ105>107-230345-
/O.EXP.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
745 PM MST SAT APR 22 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE BEGUN TO DIMINISH AND RELATIVE HUMIDITIES ARE SLOWLY
INCREASING...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE
AT 8 PM MST THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 22, 3:10 AM MST, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 22, 3:10 AM MST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
310 AM MST SAT APR 22 2006

.SYNOPSIS...AN APPROACHING LOW PRESSURE SYSTEM WILL BRING WINDY
CONDITIONS THIS AFTERNOON. ON SUNDAY...THE SYSTEM WILL MOVE SLOWLY
ACROSS THE STATE WITH A WINDY AFTERNOON AND COOLER TEMPERATURES.
THERE IS A SLIGHT CHANCE OF LIGHT SHOWERS ALONG THE UTAH BORDER
SUNDAY INTO MONDAY. DRY WEATHER AND WARMER CONDITIONS ARE EXPECTED
TUESDAY. ANOTHER WEATHER SYSTEM IS FORECAST BY THE SECOND HALF OF
NEXT WEEK WITH AN INCREASING CHANCE FOR SHOWERS WEDNESDAY THROUGH
FRIDAY.
&&

.DISCUSSION...AN UPPER LOW WILL AFFECT THE WEATHER ACROSS THE
SOUTHWEST STATES TODAY THROUGH MONDAY...WITH MAINLY BREEZY TO
WINDY CONDITIONS AND A SLIGHT CHANCE FOR SHOWERS NORTH OF FLAGSTAFF
ALONG THE UTAH BORDER SUNDAY INTO MONDAY. BRIEF HIGH PRESSURE IN THE
MID-LEVELS OF THE ATMOS WILL BUILD OVER THE SOUTHWEST STATES LATE
MONDAY INTO TUESDAY FOR WARMER CONDITIONS AND LESS WIND.

AN UPPER LOW IS FORECAST TO MOVE SOUTH ALONG THE CALIFORNIA COAST ON
WEDNESDAY...SPREADING HIGH CLOUDS ACROSS NORTHERN ARIZONA WITH WINDS
INCREASING IN THE AFTERNOON. THE LOW IS FORECAST TO LIFT NORTHEAST
ACROSS ARIZONA LATE THURSDAY INTO FRIDAY. TIMING DETAILS AND MODEL
CONSISTENCY ARE A CONCERN WITH THIS SYSTEM...WE WILL GO WITH LOW
CHCS OF PRECIP OVER THIS TIME PERIOD.
&&

.AVIATION...FOR THE 12Z PACKAGE...EXPECT VFR CONDITIONS TO CONTINUE
FOR THE NEXT 24 HRS WITH SOUTH-SOUTHWESTERLY WIND GUSTS REACHING
AROUND 30 KT AFTER 18Z ACROSS MUCH OF NORTHERN ARIZONA. A FEW
FAVORED LOCATIONS MAY SEE VISIBILITIES BRIEFLY DROP IN AREAS OF
BLOWING DUST. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FROM 17Z
SATURDAY TO 03Z SUNDAY FOR FIRE WEATHER ZONES
104>107-109>117-139-140.
&&

TC/KD
Hazardous weather outlook, Apr 21, 6:55 AM MST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
655 AM MST FRI APR 21 2006

AZZ004>007-009>017-039-040-221400-
BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY-
KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO-
LITTLE COLORADO RVR VLY IN COCONINO CO-
LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAU AND MESAS SOUTH OF 264-
NORTHEAST PLATEAUS AND MESAS 264 NORTH-WESTERN MOGOLLON RIM-
WHITE MOUNTAINS-
655 AM MST FRI APR 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR...APACHE...COCONINO AND
NAVAJO COUNTIES IN NORTHERN ARIZONA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A RELATIVELY DRY STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA
SUNDAY INTO MONDAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
UP TO 40 MPH WILL DEVELOP AHEAD OF THE SYSTEM ON SATURDAY...ALONG
WITH LOW AFTERNOON HUMIDITY. CRITICAL FIRE WEATHER CONDITIONS WILL BE
POSSIBLE SATURDAY FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD
WHERE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ELEVATIONS BELOW 7000
FEET (SEE PRODUCT PHXRFWFGZ FOR DETAILS).

WINDY AND DRY CONDITIONS ARE EXPECTED AGAIN SUNDAY...MAINLY OVER
APACHE AND NAVAJO COUNTIES.

JJ

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 5:25 AM MSTFire Weather WatchFGZApache, Coconino, Navajo21 hr

Nearby

Red Flag Warnings in Arizona, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.